MathSciNet Relay Station
MathSciNet bibliographic data
MR2728212 65L15 (26A33 34A08 34B24 45J05)
Al-Mdallal, Qasem M. On the numerical solution of fractional Sturm-Liouville problems. Int. J. Comput. Math. 87 (2010), no. 12, 2837–2845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement